# SDR UPS08852567

- Difficulty date: May 30, 2008
- Submitted: July 1, 2008
- Operation: Air carrier
- Aircraft: N802UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46100
- Aircraft time: 72,042 hours, 29,873 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Fitting
- Condition: Corroded
- Location: Bs 1230 L27l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 C PIT STA 1230 L27L ATTACH FITTING HAS CORROSION.  REMOVED AND REPLACED LONGERON ATTACH FITTING IAW DC8 SRM 51-01-20D.
